# SDR YENA2021113000813

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, 4EA. SHEAR CLIPS BETWEEN FR 74-76 AT STRINGERS: 27-28L;28-29L;28-29R REQUIRE REPLACEMENT  PER EMB 190 SRM 51-12-01;51-10-03;51-75-16 CORROSION BEYOND LIMITS. ; 4EA. SHEAR CLIPS REPLACED DUE TO CORROSION BETWEEN FR 74-76 @ FOLLOWING STRINGERS: 27-28L;28-29L;28-29R PER EMB 190 SRM 51-43-05;51-41-01;51-41-02. REFERENCE TOMEX NR'S 451;453;454;454 & JETBLUE NR 0020 FOR PERTINENT DETAILS.  LOG SIGN TOMAX REPAR STATION 4TOY762C RII INSP 236812
